Open Access
Translator Disclaimer
2008 The Minimal Dilatation of a Genus-Two Surface
Jin-Hwan Cho, Ji-Young Ham
Experiment. Math. 17(3): 257-267 (2008).

Abstract

We show that the minimal dilatation of pseudo-Anosov homeomorphisms of a closed oriented genus-two surface is equal to the largest root of $x^4-x^3-x^2-x+1$, which is approximately 1.72208.

Citation

Download Citation

Jin-Hwan Cho. Ji-Young Ham. "The Minimal Dilatation of a Genus-Two Surface." Experiment. Math. 17 (3) 257 - 267, 2008.

Information

Published: 2008
First available in Project Euclid: 19 November 2008

zbMATH: 1153.37375
MathSciNet: MR2455699

Subjects:
Primary: 37E30
Secondary: 37B40 , 57M60

Keywords: dilatation , genus-two surface , primitive matrix , pseudo-Anosov homeomorphism

Rights: Copyright © 2008 A K Peters, Ltd.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.17 • No. 3 • 2008
Back to Top